# SDR A6WA201643526

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,460 hours, 31,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3323715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDOW POST, LT LOWER LUG ATTACH FITTING CRACKED IN RADIUS, REPLACED.
